Honesty is fundamental,Quality is life,lnnovation is power, and Service is soul!

Home
Products
About Us
Factory Tour
Quality Control
Contact Us
Request A Quote
Home ProductsLocal Anesthetic Drugs

103-90-2 Local Anesthetic Drugs Paracetamol For Headache Muscle Aches Reduce

Good quality Anti Aging Drugs for sales
Good quality Anti Aging Drugs for sales
Hello linda, It is very nice to collaboration with you. Your powder and your service are very good. I admire your work. Thanks again.

—— —— Armando From the Italy

I have done business with this company many times. Very happy with quality. It is a very good deal.

—— —— Mark From the USA

Shipment is always quick and safe. Definitely will do more business with them.

—— —— Tom From the UK

One of my friend bought products from this company and highly recommended it. Really satisfied with their after-sale service. Very quick response.

—— —— Robert From the Spain

The test with sodium 3-nitrobenzenesulphonate are positives, I´m satisfied with the product, I contact you whent I need it more.

—— —— Mr. RAUL From Canada

I'm Online Chat Now

103-90-2 Local Anesthetic Drugs Paracetamol For Headache Muscle Aches Reduce

China 103-90-2 Local Anesthetic Drugs Paracetamol For Headache Muscle Aches Reduce supplier
103-90-2 Local Anesthetic Drugs Paracetamol For Headache Muscle Aches Reduce supplier 103-90-2 Local Anesthetic Drugs Paracetamol For Headache Muscle Aches Reduce supplier

Large Image :  103-90-2 Local Anesthetic Drugs Paracetamol For Headache Muscle Aches Reduce

Product Details:

Place of Origin: China
Brand Name: Jusheng Brand
Certification: ISO, 9001, USP
Model Number: 103-90-2

Payment & Shipping Terms:

Minimum Order Quantity: 10grams
Price: Discount is possible if your order is big enough
Packaging Details: 10g, 20g, 50g , 100g, 500g. 1kg, 10kg
Delivery Time: within 2 working days
Payment Terms: T/T in advance, Money Gram, Western Union, Bank Transfer.
Supply Ability: 1000kg/month
Contact Now
Detailed Product Description
CAS: 103-90-2 Alias: Paracetamol. 4- Acetamidophenol
Apparence: Almost White Crystalline Powder Purity: 99%
Stock: Available Usage: Local Anesthetic Drugs Headache Muscle Aches

Paracetamol 4- Acetamidophenol 103-90-2 Local Anesthetic Drugs Headache Muscle Aches
 
Quick detail


Name: Acetaminophen
CAS No.: 103-90-2
Formula: C8H9NO2
Molecular Weight: 151.17
Synonyms: Acetamide,N-(4-hydroxyphenyl)-;Acetanilide,4'-hydroxy- (7CI,8CI);4-(Acetylamino)phenol;  4-(N-Acetylamino)phenol; 4-Acetamidophenol;4-Acetaminophenol; 4-Hydroxyacetanilide; 4'-Hydroxyacetanilide; Alpiny;Alvedon; Anhiba; Apamid; Apamide; Banesin; Ben-u-ron; Bickie-mol; Biocetamol; Cetadol;Clixodyne; Daphalgan; Datril;Dirox;Enelfa;Eu-Med; Exdol; Gattaphen T; Homoolan;Jin Gang; Korum; Lestemp; Liquagesic; Lonarid;Lyteca; Lyteca Syrup;Minoset;Minoset Plus; Momentum; Multin;N-(4-Hydroxyphenyl)acetamide;N-Acetyl-4-aminophenol;N-Acetyl-4-hydroxyaniline; Pacemo;Pacemol;Panadol;Panadol Actifast; Panadol Extend; Panaleve; Panasorb;Panets;Panodil;Paracetamol;Paracetamol DC; Paracetamole; Parageniol; Paralen; Paramol;Paraspen;Parelan;
EINECS: 203-157-5
Density: 1.249 g/cm3
Melting Point: 168-172 °C(lit.)
Boiling Point: 387.8 °C at 760 mmHg
Flash Point: 188.4 °C
Solubility: 14 g/L (20 °C) in water
Appearance: White crystalline powder

 
Paracetamol Description:


Acetaminophen is an active ingredient in hundreds of over-the-counter (OTC) and prescription medicines. It relieves pain and fever. And, it is also combined with other active ingredients in medicines that treat allergy, cough, colds, flu, and sleeplessness. In prescription medicines, acetaminophen is found with other active ingredients to treat moderate to severe pain. Acetaminophen can cause serious liver damage if more than directed is used.

 

103-90-2 Local Anesthetic Drugs Paracetamol For Headache Muscle Aches Reduce

 

Paracetamol Usage


This product is antipyretic and analgesic whose international nonproprietary name is Paracetamol. It is the most common non anti-inflammatory analgesia-antipyretic drugs without anti inflammatory and anti rheumatism action. Its antipyretic effect is similar to aspirin, but analgesic effect is weak. It is the best of breed of acetanilid drugs. The product is especially suitable for patients who cannot use carboxylic acids drugs. It is used for cold and toothache. Acetaminophen is also used as organic synthesis intermediates, stabilizer of hydrogen peroxide, photographic chemicals.

 

Acetaminophen Dosage


Dosages of acetaminophen range from 300 to 1,000 milligrams (mg). The maximum dose of acetaminophen in a 24-hour period should not exceed 4,000 mg.

 

For adults and children 12 and older: Recommended daily dose is 650 to 1,000 mg every four to six hours, not to exceed 4,000 mg in 24 hours.
For extended-release acetaminophen: Recommended dose is 1,300 mg every eight hours, not to exceed 3,900 mg in 24 hours.
For children younger than 12: Recommended dose is 10 to 15 mg every four to six hours, not to exceed five doses of 50 mg to 75 mg in 24 hours.

 

Extra Strength Tylenol products should not be given to children younger than 12.

 

Acetaminophen Side Effects


Side effects that you should report to your doctor or health care professional as soon as possible:

allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • breathing problems
  • fever or sore throat
  • redness, blistering, peeling or loosening of the skin, including inside the mouth
  • trouble passing urine or change in the amount of urine
  • unusual bleeding or bruising
  • unusually weak or tired
  • yellowing of the eyes or skin

Contact Details
Hubei Jusheng Technology Co., Ltd.

Contact Person: linda

Send your inquiry directly to us (0 / 3000)